# SDR F3LA200800277

- Difficulty date: May 26, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 22,804 hours, 10,925 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D52880165004
- Part serial: CG2485
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C CHECK INSPECTION NOTED THE LEFT HAND FORWARD MAIN LANDING GEAR DOOR HINGE FITTING HAS OBLONG HOLES IN FITTING ATTACHED TO DOOR.  MAINTENANCE INSTALLED A NEW FITTING ASSEMBLY IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-52R-30327 AND AMM 20-21-11 PAGE BREAK 201.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
